# SDR USAABB04013

- Difficulty date: January 28, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Out Of Adjust
- Location: Flt Management
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FRA - FLT 193 - AFTER TAKEOFF, CREW NOTED THAT THE FMC'S WERE NOT UPDATING AND WERE APPROXIMATELY TEN MILES OFF IN POSITION.  FLIGHT RETURNED TO FRA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REALIGNED THE IRU'S SEVERAL TIMES.  BITE CHECK OF THE FMC'S WAS SATISFACTORY.  (M)
